I've thought about this a lot. I don't drink alcohol any more. I haven't for some years now. But, back when I did, I drank too much, too often. I wanted to quit, but couldn't at the time. I went 17 days without a drink one time, and then fell off the wagon. I drank for more than a decade after that. Those days of drying out were terrible, but, I must admit, nothing like the horror of Tramadol withdrawl. I am on day 23 of being free from Tramadol now. I would rather have walked through the Florida Everglades at night than have to go through these horrible withdrawls. I still am having symptoms, but it is so much better. I'm getting my mind & body back & life is SO MUCH SWEETER. I wouldn't take anything for this journey to FREEDOM. I encourage you to Stay The Course! It is SO WORTH IT!! Let these wonderful friends help you through this. They are INVALUABLE to your RECOVERY. Prayers & blessings to you & Congratulations on choosing to LIVE again!!!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.